MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number 6ML
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The build lhr for cdm-635l 1582422 aeo861 was examined including the final inspection records and the in-process measurements.There was no ncmr associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.A review of the risk management files resulted in no new risk.Rmf 0003 rev 36 line 12.58.- infection, infected abscess or infected cyst (not involving resorption or osteolysis), leading to surgical/major intervention with explantation.Rmf 0003 rev 36 line 12.75 - device explanted it should be noted that the company's implants are provided sterile and are validated to an sal of 10-6.There have been no instances of unsterile product release to the field.
 
Event or Problem Description
Information provided states that patient had an m6-c artificial cervical disc implanted at c5/6 in (b)(6) 2022.A revision surgery was performed to explant the device due to patient incurring an infection.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
2149372015
MDR Report Key17015203
Report Number3004987282-2023-00026
Device Sequence Number15211774
Product Code MJO
UDI-Device Identifier00812388030025
UDI-Public00812388030025
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number6ML
Device Catalogue NumberCDM-635L
Device Lot Number1582422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight73 KG